# SDR CA070202013

- Difficulty date: February 2, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 2,732 hours, 1,672 cycles
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 65WE01042
- Part serial: B082
- Condition: Worn
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PUMP INSIDES COUPLING SPLINES BADLY WORN, OUT OF LIMITS.  (TC NR 20070202013)
